# SDR SRXR201806150052

- Difficulty date: June 15, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB71882
- Condition: Gouged
- Location: Rt Wing
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN WAS GOUGED AT XORS 264 AND THE FRONT SPAR.  ACCOMPLISHED A REPAIR IAW EA 011-5740-52-A7266, I/R.
